Alert archive / Michigan / Gale Warnings in 2017
Gale Warning 20, NWS Grand Rapids, MI
NWS Grand Rapids, MI issued this gale warning at Nov 14, 2017, 3:23 PM EST. It took effect at Nov 15, 2017, 3:34 PM EST. It was in force for 16 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 14, 2017, 3:23 PM EST (20:23 UTC)
- In effect from
- Nov 15, 2017, 3:34 PM EST
- Expired
- Nov 16, 2017, 7:40 AM EST
- In force
- 16 hr
- Issued by
- NWS Grand Rapids, MI
The text
As transmitted.
397 WHUS73 KGRR 142023 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 323 PM EST TUE NOV 14 2017 LMZ844>849-150430- /O.EXT.KGRR.SC.Y.0086.000000T0000Z-171115T2100Z/ /O.NEW.KGRR.GL.W.0020.171115T2100Z-171116T1300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 323 PM EST TUE NOV 14 2017 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST WEDNESDAY... ...GALE WARNING IN EFFECT FROM 4 PM WEDNESDAY TO 8 AM EST THURSDAY... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 4 PM WEDNESDAY TO 8 AM EST THURSDAY. * WINDS...SOUTH WINDS 15 TO 25 KNOTS INCREASING TO 35 KNOT GALES LATE WEDNESDAY AND BECOMING NORTHWEST. * WAVES...BUILDING TO 4 TO 8 FEET TONIGHT THEN TO 6 TO 10 FEET LATE WEDNESDAY AND WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
7 follow-up statements
531 WHUS73 KGRR 150243 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 943 PM EST TUE NOV 14 2017 LMZ844>849-151045- /O.CON.KGRR.SC.Y.0086.000000T0000Z-171115T2100Z/ /O.CON.KGRR.GL.W.0020.171115T2100Z-171116T1300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 943 PM EST TUE NOV 14 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST WEDNESDAY... ...GALE WARNING REMAINS IN EFFECT FROM 4 PM WEDNESDAY TO 8 AM EST THURSDAY... * WINDS...SOUTH WINDS 15 TO 25 KNOTS INCREASING TO 35 KNOT GALES LATE WEDNESDAY AND BECOMING NORTHWEST. * WAVES...4 TO 8 FEET BUILDING TO 6 TO 10 FEET LATE WEDNESDAY AND WEDNESDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
699 WHUS73 KGRR 150753 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 253 AM EST WED NOV 15 2017 LMZ844>849-151600- /O.CON.KGRR.SC.Y.0086.000000T0000Z-171115T2100Z/ /O.CON.KGRR.GL.W.0020.171115T2100Z-171116T1300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 253 AM EST WED NOV 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM EST THURSDAY... * WINDS...SOUTH WINDS 20 TO 30 KNOTS BECOMING NORTHWEST GALES TO 35 KNOTS BY LATE THIS AFTERNOON THEN CONTINUING PAST MIDNIGHT BEFORE BECOMING NORTH AND DIMINISHING TO 30 KNOTS. * WAVES...6 TO 9 FEET BUILDING TO 8 TO 12 FEET LATER TODAY AND CONTINUING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WDM
879 WHUS73 KGRR 151543 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 1043 AM EST WED NOV 15 2017 LMZ844>849-152345- /O.CON.KGRR.SC.Y.0086.000000T0000Z-171115T2100Z/ /O.CON.KGRR.GL.W.0020.171115T2100Z-171116T1300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 1043 AM EST WED NOV 15 2017 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... ...GALE WARNING REMAINS IN EFFECT FROM 4 PM THIS AFTERNOON TO 8 AM EST THURSDAY... * WINDS...SOUTH WINDS 20 TO 30 KNOTS BECOMING NORTHWEST GALES TO 35 KNOTS BY LATE THIS AFTERNOON, THEN CONTINUING PAST MIDNIGHT BEFORE BECOMING NORTH AND DIMINISHING TO 30 KNOTS. * WAVES...BUILDING TO 7 TO 11 FEET LATER TODAY AND CONTINUING TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
561 WHUS73 KGRR 152034 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 334 PM EST WED NOV 15 2017 LMZ844>849-160445- /O.CAN.KGRR.SC.Y.0086.000000T0000Z-171115T2100Z/ /O.EXT.KGRR.GL.W.0020.171115T2034Z-171116T1300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 334 PM EST WED NOV 15 2017 ...GALE WARNING NOW IN EFFECT UNTIL 8 AM EST THURSDAY... * WINDS...SOUTHWEST WINDS 20 TO 30 KNOTS BECOMING NORTHWEST GALES TO 35 KNOTS THROUGH THIS EVENING, THEN CONTINUING THROUGH TONIGHT BEFORE BECOMING NORTH AND DIMINISHING TO 30 KNOTS. * WAVES...BUILDING TO 7 TO 11 FEET THIS EVENING AND CONTINUING TONIGHT. WAVES THEN GRADUALLY SUBSIDING ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
384 WHUS73 KGRR 160254 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 954 PM EST WED NOV 15 2017 LMZ844>849-161100- /O.CON.KGRR.GL.W.0020.000000T0000Z-171116T1300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 954 PM EST WED NOV 15 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THURSDAY... * WINDS...NORTHWEST GALES TO 35 KNOTS THROUGH THIS EVENING, THEN CONTINUING THROUGH TONIGHT BEFORE BECOMING NORTH AND DIMINISHING TO 30 KNOTS. * WAVES...BUILDING TO 7 TO 11 FEET THIS EVENING AND CONTINUING TONIGHT. WAVES THEN GRADUALLY SUBSIDING ON THURSDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
933 WHUS73 KGRR 160837 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 337 AM EST THU NOV 16 2017 LMZ844>849-161300- /O.CON.KGRR.GL.W.0020.000000T0000Z-171116T1300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 337 AM EST THU NOV 16 2017 ...GALE WARNING REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... * WINDS...NORTHWEST GALES TO 35 KNOTS THROUGH SUNRISE THEN DIMINISHING 30 KNOTS BY MID MORNING BECOMING NORTH 10 TO 20 KNOTS THIS AFTERNOON. * WAVES...BUILDING TO 8 TO 12 FEET SUBSIDING TO 3 TO 5 FEET BY MID AFTERNOON AND 1 TO 3 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ WDM
960 WHUS73 KGRR 161240 MWWGRR URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GRAND RAPIDS MI 740 AM EST THU NOV 16 2017 LMZ844>849-162045- /O.CAN.KGRR.GL.W.0020.000000T0000Z-171116T1300Z/ /O.NEW.KGRR.SC.Y.0087.171116T1240Z-171116T2300Z/ ST JOSEPH TO SOUTH HAVEN MI-SOUTH HAVEN TO HOLLAND MI- HOLLAND TO GRAND HAVEN MI-GRAND HAVEN TO WHITEHALL MI- WHITEHALL TO PENTWATER MI-PENTWATER TO MANISTEE MI- 740 AM EST THU NOV 16 2017 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 6 PM EST THIS EVENING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GRAND RAPIDS HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 6 PM EST THIS EVENING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTH TO 30 KNOTS DECREASING TO 15 TO 25 KNOTS THIS AFTERNOON. NORTHEAST 5 TO 15 KNOTS EARLY TONIGHT. * WAVES...BUILDING TO 7 TO 11 FEET SUBSIDING TO 3 TO 5 FEET BY LATE AFTERNOON AND 2 TO 4 FEET TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WINDS OR WAVES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ WDM
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Rapids, MI wrote its last area forecast discussion before this gale warning went out at Nov 14, 1:08 PM EST, 2 hours 15 minutes earlier.
Area forecast discussion, Nov 14, 1:08 PM EST, 2 hours 15 minutes before
Area Forecast Discussion National Weather Service Grand Rapids MI 108 PM EST Tue Nov 14 2017 LATEST UPDATE... Aviation/Hydro .SYNOPSIS... Issued at 324 AM EST Tue Nov 14 2017 Areas of fog will lift by late morning, then it will be partly cloudy and sightly warmer with highs in the mid 40s. A quick moving frontal system will bring a period of rain to the area during the morning hours of Wednesday and it will be breezy and slightly warmer yet with highs in the upper 40s. Some lake effect rain and snow showers are expected early Thursday. Then a strong fall storm will bring showers and windy conditions later Friday into Saturday morning. The cold front will bring sharply colder temperatures and lake effect snow showers with some accumulations Saturday night into Sunday. && .UPDATE... Issued at 925 AM EST Tue Nov 14 2017 Have cancelled the dense fog advisory since the widespread lower vsbys to the south over northern Indiana never really expanded/advected into I-94. Have also raised high temps given the amount of sunshine currently south of a Holland to Alma line which is spreading north. Clouds will probably hang on most of the day around Ludington due to the southerly wind off Lake MI, otherwise becoming partly or mostly sunny where it isn't already. && .SHORT TERM...(Today through Thursday) Issued at 324 AM EST Tue Nov 14 2017 There are two main issues with this forecast, the dense fog advisory for our southern 2 rows of counties this morning and the rain threat Wednesday morning. There will also likely be lake enhanced rain and snow showers Wednesday night into Thursday morning as the cold air comes back in. We have large surface high passing just east of Lower Michigan this morning as a developing storm system heads for the Great Lakes Wednesday. The storms center will cross Lake Superior Wednesday morning which puts southwest Michigan on the warm side of the system. It will tap into polar air to the north of the system tomorrow, which will help strengthen the system considerably. With the surface high to our east we now have southerly winds at the surface and there is a large area of dense fog over most of northern Indiana as I write this. The southerly winds will bring this fog into our southern 2 rows of counties (mostly west of I-69) by sunrise this morning. This is shown well by numerous runs of the HRRR, RAP and NAM model visibility forecasts. So, instead of waiting for the fog to move in I issued the fog advisory now. Since most areas that this fog will move into already have temperatures below freezing we may have a black ice issue too. So in the Dense Fog Advisory I addressed these issues. Once the fog mixes out we may have a few hours of sunshine before the mid and high clouds from the next system move in. This should allow highs in the mid 40s today. The rain Wednesday morning is well supported by 1000/850 moisture transport, jet dynamics, isentropic ascent, and deep moisture. There has been excellent model continuity on this system and good ensemble support too. So expect about a 6 hour period of light to moderate rain Wednesday morning. The instability for thunderstorms stays south of Michigan tomorrow so no issues there. Since this system taps into the polar air tomorrow as it is developing we will get a period of lake enhanced rain changing to snow showers Wednesday night into Thursday morning. Skies may clear by late in the day Thursday as the system pulls out. .LONG TERM...(Thursday night through Monday) Issued at 324 AM EST Tue Nov 14 2017 A high pressure ridge will continue to bring fair weather Thursday night. Southerly flow waa will develop on the back side of the departing ridge Friday and scattered showers will develop as moisture increases out ahead of the strengthening low pressure area off to the west. Rain will become widespread late Friday through Friday night and there is also a chance for a few thunderstorms to develop Friday evening if enough instability develops just ahead of the strengthening low and cold front. However the better chance for convection should stay south of our fcst area where there is potential for greater instability to develop. Windy conditions will develop Saturday with strong nw flow caa on the back side of the strengthening sfc low. Winds will potentially be strong enough to cause some impacts in the form of scattered power outages. The brisk nw flow caa will cause pcpn to change over to snow showers in the afternoon and evening. It is noted though that fairly significant medium range guidance discrepancies remain in terms of the eventual track and strength of the sfc low and also with regard to timing of the system. So forecast confidence at this time remains only moderate at best. Lake effect snow showers are anticipated through Sunday with the deep upper trough in place over the eastern CONUS and with delta t/s well into the teens. However larger medium range guidance discrepancies continue in terms of just how cold h8 temps will be by Sunday and this has significant implications in terms of les potential. The wx pattern should become more tranquil by Monday as any lingering snow showers taper to flurries as the ridge to the west gradually begins to build in. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 108 PM EST Tue Nov 14 2017 MVFR broken cloud deck at MKG and JXN will likely scatter out this afternoon. BKN to OVC deck at or above 5000 feet will move in this evening and overnight. Ceilings will fall to IFR by sunrise to late morning Wednesday as light to moderate rain moves across the area. Winds will waver between SSE and SSW, eventually shifting SW to W by Wed afternoon and becoming gusty. && .MARINE... Issued at 324 AM EST Tue Nov 14 2017 Little question we will need Small Craft Advisory headlines this afternoon into Wednesday. The only real issue is what to do about the gales tomorrow night as the cold air comes in. After coordinating with the Chicago office I decided to just go with a small craft advisory for now and then we can issue the gale warning tomorrow when the time gets closer. && .HYDROLOGY... Issued at 108 PM EST Tue Nov 14 2017 Model QPFs with the Wednesday cold front have trended up, with widespread amounts near 0.50 now expected. This should bring an end to the current slowly receding river levels and probably bring about some slight/minor rises. The system for Friday and Saturday could produce around an inch of rain, and that may lead to more notable rises in the days following. At this time, it appears the Kalamazoo and St. Joseph rivers would be most susceptible. && .GRR WATCHES/WARNINGS/ADVISORIES... MI...None. LM...Small Craft Advisory until 6 PM EST Wednesday for LMZ844>849. && UPDATE...Meade SYNOPSIS...WDM SHORT TERM...WDM LONG TERM...Laurens AVIATION...CAS HYDROLOGY...Meade MARINE...WDM
Hazardous weather outlook, Nov 14, 11:07 AM EST, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK National Weather Service Grand Rapids MI 1107 AM EST Tue Nov 14 2017 MIZ037>040-043>046-050>052-056>059-064>067-071>074-150845- Mason-Lake-Osceola-Clare-Oceana-Newaygo-Mecosta-Isabella-Muskegon- Montcalm-Gratiot-Ottawa-Kent-Ionia-Clinton-Allegan-Barry-Eaton- Ingham-Van Buren-Kalamazoo-Calhoun-Jackson- 1107 AM EST Tue Nov 14 2017 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...This afternoon and Tonight No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...Wednesday through Monday A strong fall storm will impact the area in the Friday to Sunday time frame. Expect very strong winds Saturday that may well cause damage resulting in possible power outages from falling trees and tree limbs. Lake enhanced snow showers are expected Sunday. Some accumulations should be expected. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. LMZ844>849-150845- St Joseph to South Haven MI-South Haven to Holland MI- Holland to Grand Haven MI-Grand Haven to Whitehall MI- Whitehall to Pentwater MI-Pentwater to Manistee MI- 1107 AM EST Tue Nov 14 2017 This hazardous weather outlook is for portions of southwest Lower Michigan. .DAY ONE...This Afternoon and Tonight Winds and waves will be hazardous to small craft this afternoon an tonight. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Winds and waves will be hazardous for small craft Wednesday into Thursday. Northwest Gales are possible Wednesday night into Thursday morning. An even more powerful storm may cause gale to storm force winds Friday into Sunday. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed. WDM NJJ
The office that day
Everything else NWS Grand Rapids, MI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 2:44 AM EST | Small Craft Advisory | GRR | 37 hr | |
| Nov 14, 2:52 AM EST | Dense Fog Advisory | GRR | Allegan, Barry, Calhoun, Eaton, Kalamazoo, Van Buren | 6 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.